# SDR TWRA96282

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004083
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND NR 4 RIGHT OVERWING EMERGENCY LIGHT FWD LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
